On non-transferable utility games with coalition structure

Winter, E. (1991) On non-transferable utility games with coalition structure. International Journal of Game Theory, 20 (1). pp. 53-63. ISSN 0020-7276

Full text not available from this repository.

Abstract

We introduce a solution function for Non-transferable Utility (NTU) games when prior coalition structure is given. This solution function generalizes both the Harsanyi solution function for NTU games and the Owen solution for TU games with coalition structure. © 1991 Physica-Verlag.

Item Type:
Journal Article
Journal or Publication Title:
International Journal of Game Theory
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
126868
Deposited By:
Deposited On:
14 Aug 2018 10:22
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 11:28